首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    出版道德    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

关于复射影空间上两点间的距离公式

作者

王雨生 高 东

机构

北京师范大学数学科学学院, 数学与复杂系统教育部重点实验室

摘要

基于单位球面在 Jion 结构下两点间的距离公式, 给出了赋有经典度量的复射影空间上两点间的类似距离公式.

关键词

复射影空间; 全测地; 距离; Join

引用

王雨生 高东.关于复射影空间上两点间的距离公式.[J]. 北京师范大学学报(自然科学版),2016,52(4)409-412.

基金

国家自然科学基金资助项目(11471039)

分类号

O186

DOI

10.16360/j.cnki.jbnuns.2016.04.001

Title

On the distance between two points on the complex projective space

Author

WANG Yusheng GAO Dong

Affiliations

School of Mathematical Sciences, Key Laboratory of Mathematics and Complex Systems of Ministry of Education, Beijing Normal University

Abstract

Based on the distance formula between two points on the unit sphere with the Join structure, the present paper supplies a similar distance formula between two points on the complex projective space with the canonical metric .

Key words

complex projective space; totally geodesic; distance; Join

cite

WANG Yusheng GAO Dong. On the distance between two points on the complex projective space [J]. Journal of Beijing Normal University (Natural Science), 2016,52(4):409-412.

DOI

10.16360/j.cnki.jbnuns.2016.04.001

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn